# SDR SWIA200413826

- Difficulty date: September 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,026 hours, 32,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3082001007
- Part serial: 0355
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 233 hours, 299 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH WITH FLAPS 45 DEGREES, RECEIVED A FLAP CONTROL FAULT AND DISAGREEMENT LIGHTS.  REMOVED AND REPLACED BOTH NACELLE FLAP ACTUATORS IAW MM REF 27-50-00.  OPERATIONAL CHECK GOOD.  P/N:  308200-1007, S/N OFF:  0163.
